Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 266, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 9:12 PM CDT for 4 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2012, 9:12 PM CDT (02:12 UTC)
- Expired
- Aug 12, 2012, 10:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Delta County, TX, Fannin County, TX, Hunt County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 167 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 9:59 PM CDT | TSTM WND DMG | Cooper, TX | TREE DAMAGE IN COOPER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 3177 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
751
WUUS54 KFWD 130212
SVRFWD
TXC119-147-231-277-130315-
/O.NEW.KFWD.SV.W.0266.120813T0212Z-120813T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CDT SUN AUG 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
DELTA COUNTY IN NORTHEAST TEXAS...
SOUTHWESTERN LAMAR COUNTY IN NORTHEAST TEXAS...
* UNTIL 1015 PM CDT
* AT 913 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF HONEY GROVE...MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COMMERCE AROUND 940 PM...
COOPER AROUND 950 PM...
COOPER LAKE PARK DOCTORS CREEK AROUND 1000 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3337 9541 3336 9546 3336 9559 3330 9568
3330 9575 3325 9579 3322 9586 3319 9586
3336 9627 3361 9638 3362 9583
TIME...MOT...LOC 0213Z 308DEG 21KT 3349 9593
$$
85/NH3 follow-up statements
747
WWUS54 KFWD 130231
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT SUN AUG 12 2012
TXC119-147-231-277-130315-
/O.CON.KFWD.SV.W.0266.000000T0000Z-120813T0315Z/
DELTA TX-FANNIN TX-HUNT TX-LAMAR TX-
931 PM CDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN LAMAR...NORTHEASTERN HUNT...SOUTHEASTERN FANNIN AND
DELTA COUNTIES...
AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PECAN
GAP...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COMMERCE AROUND 940 PM CDT...
COOPER AROUND 950 PM CDT...
COOPER LAKE PARK DOCTORS CREEK AROUND 955 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3362 9583 3337 9541 3336 9546 3336 9559
3330 9568 3330 9575 3325 9579 3322 9586
3336 9627 3349 9617
TIME...MOT...LOC 0231Z 309DEG 22KT 3341 9582
$$780
WWUS54 KFWD 130241
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT SUN AUG 12 2012
TXC147-231-130250-
/O.CAN.KFWD.SV.W.0266.000000T0000Z-120813T0315Z/
FANNIN TX-HUNT TX-
941 PM CDT SUN AUG 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNT AND
SOUTHEASTERN FANNIN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST INTO DELTA AND SOUTHWESTERN
LAMAR COUNTIES...THUS THE WARNING FOR FANNIN AND HUNT COUNTIES HAS
BEEN CANCELLED.
LAT...LON 3362 9583 3337 9541 3336 9546 3336 9559
3330 9568 3330 9575 3325 9579 3322 9586
3361 9585
TIME...MOT...LOC 0240Z 295DEG 24KT 3339 9575
$$
TXC119-277-130315-
/O.CON.KFWD.SV.W.0266.000000T0000Z-120813T0315Z/
DELTA TX-LAMAR TX-
941 PM CDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN LAMAR AND DELTA COUNTIES...
AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
WEST OF COOPER...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COOPER AROUND 950 PM CDT...
COOPER LAKE PARK DOCTORS CREEK AROUND 955 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3362 9583 3337 9541 3336 9546 3336 9559
3330 9568 3330 9575 3325 9579 3322 9586
3361 9585
TIME...MOT...LOC 0240Z 295DEG 24KT 3339 9575
$$
92649
WWUS54 KFWD 130316
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT SUN AUG 12 2012
TXC119-277-130326-
/O.EXP.KFWD.SV.W.0266.000000T0000Z-120813T0315Z/
DELTA TX-LAMAR TX-
1016 PM CDT SUN AUG 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAMAR AND DELTA
COUNTIES EXPIRES AT 1015 PM CDT...
AT 1016 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3362 9583 3337 9541 3336 9546 3336 9559
3330 9568 3330 9575 3325 9579 3322 9586
3361 9585
TIME...MOT...LOC 0241Z 295DEG 24KT 3339 9574
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 8:23 PM CDT, 49 minutes earlier.
Area forecast discussion, Aug 12, 8:23 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 823 PM CDT SUN AUG 12 2012 .UPDATE... HAVE CANCELLED THE SEVERE THUNDERSTORM WARNING FOR AREAS ALONG AND NORTHWEST OF A LINE FROM BRECKENRIDGE TO GAINESVILLE. POTENTIAL FOR SEVERE WEATHER CONTINUES TO THE SOUTHEAST AND THE WATCH HAS BEEN EXTENDED AS FAR SOUTH AS A LINE FROM COMANCHE TO HAMILTON TO CORSICANA TO SULPHUR SPRINGS. NUMEROUS REPORTS OF WIND DAMAGE HAVE BEEN RECEIVED. THE WIND THREAT WILL DECREASE SLOWLY AS THE EVENING PROGRESSES AND SURFACE TEMPERATURES COOL. 84 && .AVIATION... THUNDERSTORM THREAT WILL CONTINUE THROUGH THIS EVENING. OUTFLOW WINDS WILL BE QUITE VARIABLE...AND LOCALLY STRONG MICROBURST POTENTIAL WILL CONTINUE THROUGH AT LEAST 9 PM. OVERNIGHT...WINDS WILL LIKELY RECOVER AND RETURN TO THE SOUTHWEST...AND AS WEAK COLD FRONT APPROACHES NEAR SUNRISE (METROPLEX) WINDS WILL VEER WEST AND THEN NORTH. 84 && .PREV UPDATE... .UPDATE... ISSUING A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 573 IN THE PACKAGE. 84 && .PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/ ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA. UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S. THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND ACROSS THE CENTRAL CWA. THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE IN THE AFTERNOON HOURS. NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY. IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK. IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 99 73 98 76 / 40 10 5 10 20 WACO, TX 77 101 72 100 76 / 20 10 10 10 10 PARIS, TX 73 97 66 95 70 / 40 10 5 10 20 DENTON, TX 73 98 67 97 72 / 30 5 5 20 20 MCKINNEY, TX 73 98 67 96 71 / 40 10 5 10 20 DALLAS, TX 78 99 74 98 76 / 40 10 5 10 20 TERRELL, TX 77 99 70 96 73 / 40 10 5 10 20 CORSICANA, TX 76 100 73 98 75 / 30 10 5 10 20 TEMPLE, TX 75 100 72 100 75 / 20 20 10 10 10 MINERAL WELLS, TX 71 100 66 99 71 / 30 5 5 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Aug 12, 9:05 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 905 PM CDT SUN AUG 12 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 905 PM CDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS TO THE RIGHT OF A LINE FROM COMANCHE TO HUCKABAY TO WAXAHACHIE TO KAUFMAN TO BONHAM TO PARIS TO SULPHUR SPRINGS TO KAUFMAN TO CORSICANA TO GOLDTHWAITE. THE WATCH IS CANCELLED FOR COUNTIES NORTHWEST OF THIS AREA...INCLUDING THE METROPLEX. SCATTERED THUNDERSTORMS WILL CONTINUE TO POSE A THREAT THROUGH THE EVENING HOURS. ANY STORMS THAT DEVELOP THIS EVENING WILL POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREATS. IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE ALONG WITH FREQUENT LIGHTNING. STRONG OUTFLOW WINDS AND DRY LIGHTNING WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE LATE EVENING HOURS...ESPECIALLY IN AREAS WHERE FIRES ARE ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY TUESDAY AND TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO CLEBURNE TO KAUFMAN TO SULPHUR SPRINGS THROUGH LATE EVENING.
In the hours before
Local storm report, Aug 12, 8:21 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 3 NW VENUS 32.46N 97.16W
08/12/2012 JOHNSON TX TRAINED SPOTTER
METAL BUILDINGS DAMAGED 3 MILES NORTHWEST OF VENUSLocal storm report, Aug 12, 8:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 6 W KRUM 33.27N 97.35W
08/12/2012 DENTON TX EMERGENCY MNGR
20 TO 30 TREES DOWN JUST W OF KRUMLocal storm report, Aug 12, 8:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 SW SAGINAW 32.86N 97.38W
08/12/2012 TARRANT TX MEDIA
FENCES AND POWERLINES DOWNSpecial weather statement, Aug 12, 8:49 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT SUN AUG 12 2012
TXZ141-130215-
COMANCHE TX-
849 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COMANCHE COUNTY
AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF DUBLIN...MOVING SOUTHEAST
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE AND GUSTINE.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3211 9845 3194 9832 3198 9826 3195 9823
3184 9816 3170 9845 3170 9848 3172 9849
3170 9866 3199 9885
TIME...MOT...LOC 0150Z 324DEG 19KT 3199 9846Local storm report, Aug 12, 8:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 3 N FORT WORTH 32.79N 97.34W
08/12/2012 TARRANT TX BROADCAST MEDIA
DAMAGE TO FACTORY BUILDING ON NORTH MAIN STLocal storm report, Aug 12, 8:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG 3 E BURLESON 32.53N 97.27W
08/12/2012 JOHNSON TX TRAINED SPOTTER
ROOFS BLOWN OFF OF SEVERAL TRAILERSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 67 min |
| Aug 12, 7:19 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 71 min |
| Aug 12, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 68 min |
| Aug 12, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 68 min |
| Aug 12, 8:10 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 35 min |
| Aug 12, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 32 min |
| Aug 12, 8:49 PM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| Aug 12, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 60 min |
| Aug 12, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 54 min |
| Aug 13, 6:27 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Aug 13, 6:56 PM CDT | Special Weather Statement | FWD | Bell | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.